# SDR USAA2013073100002

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 17,372 hours, 2,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR PRESSURE CHECK ON CIDS UPON GATE ARRIVAL.  MX SERVICED DOOR.
